# SDR UALA2009122403991

- Difficulty date: December 24, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 58,566 hours, 21,801 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Linkage
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L WILL NOT ARM.  FOUND SHEARED BOLT IN ARMING MECHANISM. WILL NEED BOLT, WASHERS & NUT. REPLACED BOLT, NUT, WASHER AND COTTER PIN FOR SLIDE ARM LINKAGE AT GIRT BAR. DOOR OPS NORMAL.
